Discrete spectrum of the perturbed Dirac operator

Mikhail Sh. Birman Department of Physics, St. Petersburgh University Ari Laptev Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332804

Arkiv for Matematik, 32, (1), 13-32, 1993.6
In this paper we study the asymptotics of the discrete spectrum in the gap (−1, 1) of the perturbed Dirac operator$D$(α)=$D$_{0}−α$V$1 acting in$L$_{2}($R$^{3};$C$^{4}) with large coupling constant α. In particular some “non-standard” asymptotic formulae are obtained.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 763 downloads ] [ 0 comments ] [ Cited by 13 ]
  title={Discrete spectrum of the perturbed Dirac operator},
  author={Mikhail Sh. Birman, and Ari Laptev},
  booktitle={Arkiv for Matematik},
Mikhail Sh. Birman, and Ari Laptev. Discrete spectrum of the perturbed Dirac operator. 1993. Vol. 32. In Arkiv for Matematik. pp.13-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541852890613.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved